# SDR ABXA9701810

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041502
- Condition: Delaminated
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT FLAP INBOARD FIXED VANE DELAMINATED.  REPLACED THE FIXED VANE IAW DC9 MM 27-51-3.
